Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 15, 2018, 6:48 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 16, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2018, 6:48 AM MDT (12:48 UTC)
- In effect from
- Apr 16, 2018, 12:00 PM MDT
- Expired
- Apr 16, 2018, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4184 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
863 WWUS84 KEPZ 151248 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 648 AM MDT Sun Apr 15 2018 ...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY... .Another upper level storm system will be moving out of the Pacific Northwest and across the Rockies early in the week. Ahead of this system, winds will increase across the region starting Monday with 20 to 25 mph winds possible out of the west- southwest. Relative humidities will continue to remain very low which will create these critical fire weather conditions. NMZ110>113-TXZ055-152130- /O.UPG.KEPZ.FW.A.0012.180416T1800Z-180417T0200Z/ /O.NEW.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY- 648 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. * WIND...West-southwest 20 to 25 mph with gusts to 40 mph. * HUMIDITY...4 to 8 percent. * HIGHEST THREAT...is located west of the Continental Divide. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ TXZ056-152130- /O.NEW.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/ TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 648 AM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Monday. * AFFECTED AREA...Fire weather zone 056. * WIND...West-southwest around 20 mph in the late afternoon and early evening. * HUMIDITY...4 to 6 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
5 follow-up statements
844 WWUS84 KEPZ 152001 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 201 PM MDT Sun Apr 15 2018 ...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY AND TUESDAY... .Another upper level storm system will be moving out of the Pacific Northwest and across the Rockies early in the week. Ahead of this system, winds will increase across the region starting Monday with 20 to 25 mph winds possible out of the west- southwest. Winds will increase on Tuesday to 25 to 35 mph with gusts over 45 mph as trough crosses the Rockies. Relative humidities will continue to remain very low which will create these critical fire weather conditions. NMZ110>113-TXZ055-056-160415- /O.NEW.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/ /O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 201 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Fire Weather Watch, which is in effect from Tuesday morning through Tuesday evening. * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. Fire weather zone 056. * WIND...West-southwest 20 to 25 mph with gusts to 35 mph Monday. West-southwest 25 to 35 mph with gusts to 45 mph Tuesday. * HUMIDITY...4 to 9 percent. * HIGHEST THREAT...is located west of the Continental Divide Monday and all areas Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 26
246 WWUS84 KEPZ 160218 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 818 PM MDT Sun Apr 15 2018 ...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY AND TUESDAY... .Another upper level storm system will be moving out of the Pacific Northwest and across the Rockies early in the week. Ahead of this system, winds will increase across the region starting Monday with 20 to 25 mph winds possible out of the west- southwest. Winds will increase on Tuesday to 25 to 35 mph with gusts over 45 mph as trough crosses the Rockies. Relative humidities will continue to remain very low, which will create these critical fire weather conditions. NMZ110>113-TXZ055-056-161400- /O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/ /O.CON.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 818 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. Fire weather zone 056. * WIND...West-southwest 20 to 25 mph with gusts to 35 mph Monday. West-southwest 25 to 35 mph with gusts to 45 mph Tuesday. * HUMIDITY...4 to 9 percent both days. * HIGHEST THREAT...is located west of the Continental Divide Monday and all areas Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Tripoli
862 WWUS84 KEPZ 161257 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 657 AM MDT Mon Apr 16 2018 ...CRITICAL FIRE WEATHER CONDITIONS TO RETURN TODAY AND TUESDAY... .Another upper level storm system will be moving out of the Pacific Northwest and across the Rockies the next couple of days. Ahead of this system, winds will increase across the region starting this afternoon with 20 to 25 mph winds possible out of the west-southwest. Winds will increase on Tuesday to 25 to 35 mph with gusts over 45 mph as the trough crosses the Rockies. Relative humidities will continue to remain very low, which will create these critical fire weather conditions. NMZ110>113-TXZ055-056-162100- /O.UPG.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/ /O.NEW.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/ /O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 657 AM MDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 8 AM to 10 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. Fire weather zone 056. * WIND...West-southwest 20 to 25 mph with gusts to 35 mph Monday. West-southwest 25 to 35 mph with gusts to 45 mph Tuesday. * HUMIDITY...3 to 9 percent both days. * HIGHEST THREAT...is located west of the Continental Divide today and all areas Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
911 WWUS84 KEPZ 161956 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 156 PM MDT Mon Apr 16 2018 ...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND TUESDAY... .Another upper level storm system will be moving out of the Pacific Northwest and across the Rockies the next couple of days. Ahead of this system, winds will continue to increase across the region this afternoon with 20 to 25 mph winds possible out of the west-southwest. Winds will increase on Tuesday to 25 to 35 mph with gusts over 45 mph as the trough crosses the Rockies. Relative humidities will continue to remain near 5 percent, which will create these critical fire weather conditions. NMZ110>113-TXZ055-056-170200- /O.CON.KEPZ.FW.W.0013.000000T0000Z-180417T0200Z/ /O.CON.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 156 PM MDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. Fire weather zone 056. * WIND...West-southwest 20 to 25 mph with gusts to 35 mph today. West-southwest 25 to 35 mph with gusts to 45 mph Tuesday. * HUMIDITY...3 to 9 percent both days. * HIGHEST THREAT...is located west of the Continental Divide today and all areas Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
741 WWUS84 KEPZ 170210 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 810 PM MDT Mon Apr 16 2018 ...CRITICAL FIRE WEATHER CONDITIONS TUESDAY AND INTO TUESDAY EVENING... .Another upper level storm system will continue to move across the Rockies Monday night and Tuesday. As this system moves through, winds will increase on Tuesday to 25 to 35 mph with gusts over 45 mph. Relative humidities will continue to remain near 5 percent, which will result in the redevelopment of critical fire weather conditions for all zones. A Pacific cold front will move through from west to east, late in the day Tuesday and into the early evening hours Tuesday night. NMZ110>113-TXZ055-056-171400- /O.EXP.KEPZ.FW.W.0013.000000T0000Z-180417T0200Z/ /O.CON.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 810 PM MDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113... * AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. Fire weather zone 112. Fire weather zone 113. Fire weather zone 055. Fire weather zone 056. * WIND...West-southwest 25 to 35 mph with gusts to 45 mph through late afternoon...shifting northwest early Tuesday evening. * HUMIDITY...3 to 9 percent. * HIGHEST THREAT...is across all areas. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Tripoli
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:24 AM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 15, 3:24 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
324 AM MDT Sun Apr 15 2018
.SYNOPSIS...
After a chilly start, Sunday will feature very pleasant
conditions across the Borderland. Temperatures will warm back to
normal under sunny skies. As another upper disturbance approaches
we will see winds increase again Monday with very windy conditions
returning for Tuesday. Temperatures will also be warmer than
normal as dry weather looks to continue throughout the week ahead.
&&
.DISCUSSION...
It looks like the Spring windy season is here to stay for a while.
While winds will remain on the lower end of the spectrum today
thanks to weak upper ridging, additional high winds are on the
way starting as early as Monday. In the meantime, today does
appear to be the crown jewel of the week as far as weather
conditions are concerned. Despite the early morning chill,
westerly flow aloft and abundant sunshine will push temps back
close to normal this afternoon.
Temps will warm further Monday as winds shift back to the
southwest in advance of our next upper trough which should manage
to push onto the west coast later today. Models all agree on
another round of increased surface gradients as lee troughing
deepens in response to the flow aloft. With 850 mb winds of 25 to
30 knots and mixing to almost 10 K feet, we will certainly be
looking at a breezy, if not windy afternoon Monday. These winds
in concert with very low dew points will again result in increased
fire danger across the region. In addition, blowing dust will
return to the area as temps in the mid to upper 80's will provide
sufficient instability to help facilitate the lofting of loose
soils.
As the upper trough continues to head east, it looks to track a
bit further north than our most recent extreme wind and dust
maker. None the less, it will still be timed well enough to keep
strong winds over the area Monday night and into Tuesday. Tuesdays
winds will be up a notch from Monday afternoon, and may well
warrant Wind Advisories or even a few High Wind Warnings. Blowing
Dust Advisories will also become a possibility.
Only minor cooling is expected in the wake of this system as a
Pacific front sweeps east through the Borderland by Tuesday
evening. We should enjoy a brief lull in the winds Wednesday
before another upper trough rolls our way with additional wind,
dust, and increased fire concerns Thursday and Friday.
&&
.AVIATION...Valid 15/12Z-16/12Z...
P6SM SKC through most of the period. Winds generally light with
speeds AOB 12 KTS and primarily from the south or southeast.
&&
.FIRE WEATHER...
A warming trend will get underway today with temps returning to
near normal levels. With dry air remaining entrenched over the
region, we will continue to see critically low min rh values
across the area not only today, but well into the week ahead as
temps look to stay warm. An approaching upper trough will result
in increased winds again Monday afternoon. Current Fire Weather
Watches for Monday will likely be upgraded to Red Flag Warnings
for some fire zones later this morning as winds will be exceeding
Red Flag criteria across most if not all zones by Monday
afternoon. We will duplicate these conditions Tuesday as winds are
expected to be even stronger than Monday's winds.
Extremely dry conditions will persist through the entire week
ahead as westerly flow will prevent any westward dry line
intrusions into the region. While winds will drop down below
critical levels Wednesday, additional strong winds and fire
weather concerns will return with yet another approaching trough
Thursday and Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 80 54 87 62 / 0 0 0 0
Sierra Blanca 77 55 86 54 / 0 0 0 0
Las Cruces 76 46 83 52 / 0 0 0 0
Alamogordo 77 46 85 54 / 0 0 0 0
Cloudcroft 58 36 63 40 / 0 0 0 0
Truth or Consequences 76 50 84 58 / 0 0 0 0
Silver City 71 44 76 46 / 0 0 0 0
Deming 78 41 84 50 / 0 0 0 0
Lordsburg 79 44 83 46 / 0 0 0 0
West El Paso Metro 79 52 86 59 / 0 0 0 0
Dell City 80 46 89 47 / 0 0 0 0
Fort Hancock 84 53 92 55 / 0 0 0 0
Loma Linda 74 46 81 54 / 0 0 0 0
Fabens 82 47 89 55 / 0 0 0 0
Santa Teresa 79 49 86 56 / 0 0 0 0
White Sands HQ 76 52 84 60 / 0 0 0 0
Jornada Range 76 42 83 49 / 0 0 0 0
Hatch 77 43 84 50 / 0 0 0 0
Columbus 80 45 87 53 / 0 0 0 0
Orogrande 78 51 86 58 / 0 0 0 0
Mayhill 68 45 75 48 / 0 0 0 0
Mescalero 66 41 72 44 / 0 0 0 0
Timberon 63 35 71 39 / 0 0 0 0
Winston 71 35 76 40 / 0 0 0 0
Hillsboro 76 44 81 52 / 0 0 0 0
Spaceport 75 44 82 51 / 0 0 0 0
Lake Roberts 72 33 76 33 / 0 0 0 0
Hurley 74 39 79 43 / 0 0 0 0
Cliff 79 36 81 39 / 0 0 0 0
Mule Creek 75 45 77 48 / 0 0 0 0
Faywood 74 40 80 44 / 0 0 0 0
Animas 81 47 84 47 / 0 0 0 0
Hachita 79 43 84 48 / 0 0 0 0
Antelope Wells 81 45 84 49 / 0 0 0 0
Cloverdale 76 44 78 48 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
for NMZ110>113.
TX...Fire Weather Watch from Monday afternoon through Monday evening
for TXZ055.
&&
27-LaneyHazardous weather outlook, Apr 15, 5:43 AM MDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 543 AM MDT Sun Apr 15 2018 NMZ401>417-TXZ418>424-161145- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 543 AM MDT Sun Apr 15 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Approaching upper troughs will result in additional windy days Monday and Tuesday as well as Friday of the week ahead. Blowing dust will be likely with each of these events resulting in a reduced visibilities of less than one mile in spots. Motorists should be aware of the dangers posed by strong cross winds as well as sudden reductions in visibility due to blowing dust. Extremely dry conditions will also result in increased fire danger across the region when the winds pick up. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Laney
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:01 PM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 17 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.